# SDR SWAA2024052287856

- Difficulty date: May 19, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N8728Q
- Make and model: Boeing 737-8
- Aircraft serial: 42577
- Aircraft time: 10,784 hours, 5,153 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Stop
- Part number: UNKNOWN
- Condition: Missing
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LT SLIDE GIRT BAR STOP ASSY MISSING.<[01] REPLACED AFT LT SLIDE GIRT BAR STOP ASSY PER S.I.P.
